| Model Number |
8884721088 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the device was being used in a patient when an obstruction stopped the process, requiring changing the device.
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Additional Manufacturer Narrative
The device history record (dhr) review could not be performed because no lot number was provided.A sample evaluation could not be performed because no sample nor photo was available.Based on the present information the root cause could not be determined.No action plan is required at this point.The manufacturing site will continue to monitor customer complaints and feedback notifications for adverse trends that require immediate attention.